# SDR USAA050373

- Difficulty date: March 11, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521344
- Condition: Corroded
- Location: Fuselage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED 1.5 INCH BY .7 INCH BY .035 INCH AND 1 INCH BY .5 INCH BY .033 INCH, CABIN FLOORBEAM STATION 785.9-830, RBL 88.5.  INSTALLED NEW SEAT TRACK AND SPLICE REPAIR PER SRM 53-00-52 DWG 145T5213, SRM 53-00-52 FIG 203.  (M)
